Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sheesh! I leave for two days....

Posted by fluffy on September 3, 2003, at 15:27:21

In reply to Re: Sheesh! I leave for two days.... fluffy, posted by BarbaraCat on September 3, 2003, at 14:49:36

Hey Barb-cat--

Thanks for the info about the GABA and valerian...I was wondering about that stuff. You never can tell with these "natural supplements". Not much research on these things on head-cases like us.

I guess the reason I'm cringing about the Temazepam thing is that I'm almost out. My doc warned me to not become too dependent on them. He said--only 2 or 3 times a week. Well...it's been 4 days in a row that I've taken this stuff. And only one pill left! I guess I should call him. *sigh* I do need to try to taper off.

thanks for the advice again!

Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fluffy thread:9730
URL: http://www.dr-bob.org/babble/20030902/msgs/256672.html